# SDR ASAA2021011033861

- Difficulty date: January 10, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 52,914 hours, 15,689 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Part time: 68,984 hours, 28,924 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFDS HEADING SELECT WINDOW MIDDLE DIGIT UNREADABLE.  GROUNDED-YES.  REMOVED AND REPLACED DFCS MCP.  RESET 9 C/B.  INSTALL TEST GOOD.  ALL REQUIRED LLM TESTS PASSED, REF B737-800 AMM 22-11-34.  THIS CLEARS MEL 22-16H CN AND PLACARD REMOVED.  SEAMC MARK NOTIFIED.
